Response and stability analysis of periodic delayed systems with discontinuous distributed delay

Oleg A. Bobrenkov, Morad Nazari, Eric A. Butcher

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

In this paper, the analysis of delay differential equations with periodic coefficients and discontinuous distributed delay is carried out through discretization by the Chebyshev spectral continuous time approximation (ChSCTA). These features are introduced in the delayed Mathieu equation with discontinuous distributed delay which is used as an illustrative example. The efficiency of stability analysis is improved by using shifted Chebyshev polynomials for computing the monodromy matrix, as well as the adaptive meshing of the parameter plane. An idea for a method for numerical integration of periodic DDEs with discontinuous distributed delay based on existing MATLAB functions is proposed.

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalJournal of Computational and Nonlinear Dynamics
Volume7
Issue number3
DOIs
StatePublished - Jul 2012
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Response and stability analysis of periodic delayed systems with discontinuous distributed delay'. Together they form a unique fingerprint.

Cite this